MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939352040
Medical Device Problem Codes No Display/Image (1183); Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event was estimated based on the aware date as the event date was unknown.G4: premarket / 510(k) # k173284, k213593.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that catheter issue occurred.An opticross hd imaging catheter was selected for ultrasound examination for the target lesion.During the procedure, imaging started and stopped on its own.Upon removal, the catheter tip was found broken.The device was removed in one piece.The procedure was completed using an alternative device, and no patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on the aware date as the event date was unknown.G4: premarket / 510(k) # k173284, k213593.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.The device was returned for analysis.Visual inspection revealed the sheath assembly was kinked.Microscopic inspection showed the guidewire exit port and the distal section of the tip were in good condition.Impedance testing showed an electrical open at the distal end of the catheter; 0-10 cm from the distal housing.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23776983
Report Number2124215-2025-87245
Device Sequence Number21352193
Product Code OBJ
UDI-Device Identifier08714729960737
UDI-Public(01)08714729960737(17)260619(10)36793247
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberH74939352040
Device Catalogue NumberH74939352040
Device Lot Number0036793247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown